MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number NINT410
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Pain (1994); Osteolysis (2377); Inadequate Osseointegration (2646); Swelling/ Edema (4577)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient's weight was not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the patient had peri-implantitis with infection, loss of integration, an abscess, pain and edema present.Implant was removed and patient will return for a replacement implant in the future.Tooth #19.

Brand Name
NANOTITE TM TAPERED CERTAIN IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11337805
Report Number0001038806-2021-00273
Device Sequence Number3373119
Product Code DZE
UDI-Device Identifier00844868011125
UDI-Public(01)00844868011125(17)220718(10)2017070247(241)NINT410
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/18/2022
Device Model NumberNINT410
Device Catalogue NumberNINT410
Device Lot Number2017070247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR